Bruising on lyrica

I have swollen feet, ankles and legs on this medication and suffer several side effects but the one that is troubling me most is the bruising over my legs and ankles. Probably about 3 months ago for no reason I could see all this blood on the floor and could not understand where it was coming from then looked down at my legs and it seems like small vein there was like a thin thread of blood just oozing out of my leg. After raising my leg it stopped about 10 mins later but the bathroom was covered in blood. (mentioned to GP who said these things happen). about 6 weeks ago same thing happened again but it took longer for bleeding to stop. On Monday when I was at work it happened again (I work at home carer) and blood on clients floor, looked down my trousers leg was soaking with blood. Could not get it stopped so had to phone paramedics (it was stopped by time they got there). Felt quite woozy after it and about 10 mins of sitting on stool, fainted and had to be taken to hospital.

Anybody else out there suffer from this. I have been on gabapentin for about 4 years and lyrica on last 2 years. This is very worrying for me, feel quite drained each time it happens. Do stumble a lot and on Friday before this happened fell in café went down with quite a thud and fell on the leg that was bleeding.

5 Replies

oldestnewest
  • Yes, I suffered similar symptoms. Get to your doctor & get off the lyrica! Swelling is poor kidney function OR congestive heart. You need to have a full physical exam immediately. If your doctor isn't concerned find another doctor!

  • Thanks saw GP today and she said nothing they can do just whole lot of small veins. Feel as if I am battering head against brick wall, if I come off lyrica pain goes through the roof. Lyrica will keep it controlled but the side effects are getting harder to deal with. Will see if another GP will help but not holding my breath.

  • Instead of another GP you should see a Pain Management Specialist, right away. Call your GP & insist on a referral to one asap. Lyrica is not the only option. There are three fibromyalgia meds plus a whole slew of med combinations that can help you! When the side effects are too severe or too many you should be tried in something else. Girlfriend, your side effects are too severe! Plus, if your GP did not order tests to have your heart & kidneys scanned for possible complication your GP is not taking proper care of you! Such side effects can lead to permanent damage.

  • Totally agree with the above comments. You need an urgent review. Spontaneous bleeding is not something you can just live with! It's dangerous. Plus, if you've been taking lyrica for 2 years without this happening then why now? Get thee a GP who cares.

  • Yes,definitely agree with everyone on this,

    Take care,Wendells xx

You may also like...